# SDR SWAA2022021487989

- Difficulty date: May 23, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOOR PANEL 242DF FWD EDGE HAS AN AREA CRUSHED / REPAIRED CRUSHED AREA ON FWD EDGE OF CABIN FLOOR PANEL 242DL PER B737 53-00-50-2R-4
